Vol. 13, No. 3, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Chapter I, from Solvability of groups of odd order, Pacific J. Math, vol. 13, no. 3 (1963

Walter Feit and John Griggs Thompson

Vol. 13 (1963), No. 3, 775–787
Mathematical Subject Classification
Primary: 20.40
Secondary: 20.25
Milestones
Received: 20 November 1962
Published: 1 September 1963
Authors
Walter Feit
John Griggs Thompson